Vol. 313, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
A Delaunay-type classification result for prescribed mean curvature surfaces in $\mathbb{M}^2(\kappa)\times\mathbb R$

Antonio Bueno

Vol. 313 (2021), No. 1, 45–74
DOI: 10.2140/pjm.2021.313.45
Abstract

The purpose of this paper is to study immersed surfaces in the product spaces 𝕄2(κ) × , whose mean curvature is given as a C1 function depending on their angle function. This class of surfaces extends widely, among others, the well-known theory of surfaces with constant mean curvature. In this paper we give necessary and sufficient conditions for the existence of prescribed mean curvature spheres, and we describe complete surfaces of revolution proving that they behave as the Delaunay surfaces of CMC type.

PDF Access Denied

We have not been able to recognize your IP address 54.224.133.198 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
prescribed mean curvature, product space, rotational surface, existence of spheres, Delaunay-type classification
Mathematical Subject Classification 2010
Primary: 34C05, 34C40, 53A10, 53C42
Milestones
Received: 17 June 2019
Revised: 4 January 2021
Accepted: 16 April 2021
Published: 17 September 2021
Authors
Antonio Bueno
Departamento GeometrĂ­a y TopologĂ­a
Universidad de Granada
E-18071 Granada
Spain